On a certain approximation property for first-order abstract differential equations
Rendiconti del Seminario Matematico della Università di Padova, Volume 46  (1971), p. 191-198
@article{RSMUP_1971__46__191_0,
     author = {Zaidman, Samuel},
     title = {On a certain approximation property for first-order abstract differential equations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {46},
     year = {1971},
     pages = {191-198},
     zbl = {0277.34065},
     mrnumber = {306976},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1971__46__191_0}
}
Zaidman, S. On a certain approximation property for first-order abstract differential equations. Rendiconti del Seminario Matematico della Università di Padova, Volume 46 (1971) , pp. 191-198. http://www.numdam.org/item/RSMUP_1971__46__191_0/

[1] Zaidman, S.: A global existence theorem for some differential equations in Hilbert spaces, Proc. Nat. Acad. Sci., June 1964. | MR 164259 | Zbl 0173.16801

[2] Zaidman, S.: Equations différentielles abstraites, Les Presses de l'Université de Montréal, Janvier 1966. | MR 250129 | Zbl 0143.16604